Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 11, NWS El Paso, TX

July 24, 2011Grant County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 24, 2011, 5:56 PM MDT for Grant County, New Mexico. It was in force for 119 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2011, 5:56 PM MDT (23:56 UTC)
Expired
Jul 24, 2011, 7:55 PM MDT
In force
119 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Grant County, NM

The radar

The El Paso radar (KEPZ), 189 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 6:30 PM MDTFLASH FLOODSanta Clara, NMWATER CAME OVER RACETRACK RD AND FELLNER ST IN SANTA CLARA THIS EVENING. WATER CAME OUT OF TWIN SISTERS AND CAMERON CREEKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WGUS54 KEPZ 242356
FFWEPZ
NMC017-250300-
/O.NEW.KEPZ.FF.W.0011.110724T2356Z-110725T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
556 PM MDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO...

* UNTIL 900 PM MDT

* AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL 
  ACROSS AND UPSTREAM OF THE WARNED AREA. ADDITIONAL RAINFALL 
  AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE BEFORE 900 ON TOP OF 
  RAINFALL WHICH FELL EARLIER THIS AFTERNOON. 

* LOCATIONS IMPACTED INCLUDE...
  SILVER CITY...
  LITTLE WALNUT VILLAGE...
  ARENAS VALLEY...
  COBRE...
  FIERRO...
  HANOVER...
  NORTH HURLEY...
  TYRONE...
  PINOS ALTOS...
  FORT BAYARD...
  MCMILLAN CAMPGROUND...
  CHERRY CREEK CAMPGROUND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3297 10858 3302 10831 3273 10790 3267 10829

$$

MACBLAIN
2 follow-up statements
846 
WGUS74 KEPZ 250109
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
709 PM MDT SUN JUL 24 2011

NMC017-250300-
/O.CON.KEPZ.FF.W.0011.000000T0000Z-110725T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
709 PM MDT SUN JUL 24 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL GRANT COUNTY
UNTIL 900 PM MDT...

AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
SOUTHEASTERN HALF OF WARNED AREA NEAR HANOVER AND HURLEY WITH 
LIGHTER AMOUNTS TOWARD THE NORTHWEST.

RADAR ESTIMATED RAINFALL BETWEEN HURLEY AND SHERMAN AT ONE AND ONE 
HALF INCHES SINCE 600 PM.  ADDITIONAL RAINFALL OF ONE INCH IS 
POSSIBLE OVER THE WARNING AREA DURING THE NEXT TWO HOURS.

LOCATIONS IMPACTED INCLUDE...
  SILVER CITY...
  LITTLE WALNUT VILLAGE...
  ARENAS VALLEY...
  COBRE...
  FIERRO...
  HANOVER...
  NORTH HURLEY...
  TYRONE...
  PINOS ALTOS...
  FORT BAYARD...
  MCMILLAN CAMPGROUND...
  CHERRY CREEK CAMPGROUND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3297 10858 3302 10831 3273 10790 3267 10829

$$

MACBLAIN
655 
WGUS74 KEPZ 250155
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
755 PM MDT SUN JUL 24 2011

NMC017-250210-
/O.CAN.KEPZ.FF.W.0011.000000T0000Z-110725T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
755 PM MDT SUN JUL 24 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL GRANT
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3297 10858 3302 10831 3273 10790 3267 10829

$$

MACBLAIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:07 PM MDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jul 24, 3:07 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
307 PM MDT SUN JUL 24 2011

.SYNOPSIS...
MONSOONAL MOISTURE REMAINS OVER THE BORDERLAND THIS EVENING.
UNSTABLE LOW-LEVELS COMBINED WITH A PASSING UPPER DISTURBANCE WILL
HELP TO GENERATE EVENING SHOWERS AND THUNDERSTORMS AGAIN TONIGHT.
SLOW MOVEMENT OF STORMS AND DEEP MOISTURE WILL POSE A THREAT OF
HEAVY RAIN AND ISOLATED AREAS OF FLASH FLOODING. MONDAY HIGH
PRESSURE ALOFT WILL BEGIN TO SAG BACK TO THE SOUTHWEST TOWARDS
EASTERN NEW MEXICO. THIS WILL TEND TO SHIFT THE BETTER MOISTURE
TOWARD ARIZONA. FOR MONDAY AND TUESDAY IT APPEARS THAT SCATTERED
STORMS WILL BE FAVORED WEST OF THE RIO GRANDE WITH A REDUCTION TO
ISOLATED STORMS CONTINUING EAST. BY MID-WEEK STORMS WILL BE
FAVORED OVER THE MOUNTAINS WITH ONLY ISOLATED STORMS EACH EVENING
OVER THE LOWLANDS. TEMPERATURES WILL REBOUND BACK TO THE UPPER
90S ACROSS THE EASTERN LOWLANDS FOR MID AND LATE WEEK.

&&

.DISCUSSION...
NOT A LOT OF CHANGE IN THE PATTERN OR PARAMETERS OVER THE PAST FEW
DAYS AS HIGH PRESSURE ALOFT REMAINS N AND E OF THE AREA ALLOWING
FOR THE CONTINUED INFLUX OF DEEP LAYER MONSOONAL MOISTURE OVER THE
CWFA ON SOUTHEAST FLOW. BOTH MODELS AND SATELLITE IMAGERY SHOW A
SHARP UPPER-LEVEL DISTURBANCE JUST TO OUR SOUTH PROGRESSING WEST
TOWARD SOUTHEAST AZ. OUR MORNING SOUNDING SHOWED PW OF OVER 1.5
INCHES WITH STORM MOTION AT 5 KTS. ALL OF THIS POINTS TOWARD HEAVY
RAIN AND ISOLATED FLASH FLOODING. CONSIDERED A FLASH FLOOD WATCH...
BUT RECENT DAYS HAVE SUGGESTED THE SAME STRATEGY WITH NO RESULTS.
ALSO EXPECTING THE UPPER SYSTEM TO ENHANCE STORMS ONLY OVER A
SMALL PORTION OF THE SW CORNER OF THE FORECAST AREA (BOOTHEEL AND
SURROUNDINGS. ELSEWHERE A FEW STRONG STORMS AND A FEW HEAVY RAIN
PRODUCERS WILL CAUSE CONCERN...BUT NOT EXPECTED TO BE WIDESPREAD
ENOUGH TO WARRANT A WATCH.

TONIGHT WILL SEE HIGH POPS FOR THE WEST HALF OF THE AREA...WITH
SLIGHTLY LOWER POPS EAST ZONES IN THE WAKE OF THE EXITING UPPER-
IMPULSE.

MONDAY THE UPPER HIGH TO OUR NORTH WILL BEGIN TO SAG SE OVER W TX
AND E NM. THIS FLOW PATTERN SHOULD INTRODUCE SOME DRIER AIR INTO E
AND CENTRAL NM AS EASTERLY WINDS SHOVE THE DEEPER MOISTURE TOWARD
THE AZ/NM BORDER. WE'LL HANDLE THIS SLIGHT SHIFT BY KEEPING POPS
HIGHER WEST...AND LOWERING THEM EAST OF THE RIO GRANDE. ABSENT ANY
LARGE-SCALE TRIGGER TOMORROW SHOULD SEE A SLIGHT REDUCTION OF
STORMS EVEN OVER THE WEST.

FOR TUESDAY BOTH THE GFS AND NAM MODELS SHOW THE CURRENT IMPULSE
CIRCLING THE HIGH AND RECURVING NE OVER THE GILA. WILL HAVE TO
WATCH THAT AREA FOR INCREASED STORMS TUESDAY AFTN AND EVE.

FOR THE REST OF THE WEEK...HIGH PRESSURE LOOKS TO REMAIN PARKED
OVERHEAD. THIS WILL HAVE THE AFFECT OF WARMING TEMPERATURES BACK
TO NEAR 100 IN THE LOWLANDS AND REDUCING THUNDERSTORM COVERGE.
STORMS WILL BE AIRMASS STORMS...MEANING INSTABILITY CREATED BY
UPSLOPE FLOW AND HEATING WILL BE THE SOURCE OF INSTABILITY AND
TRIGGERS. THUS MOUNTAINS WILL BE FAVORED WITH ONLY SLIGHT CHANCES
OVER LOWLANDS.

14-BIRD

&&

.AVIATION...VALID 25/00Z-26/00Z.
MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WESTERN
TEXAS TODAY AND MONDAY WHILE AN UPPER LEVEL DISTURBANCE MOVES INTO
THE REGION FROM THE EAST. THIS PATTERN WILL PRODUCE SCATTERED AREAS
OF MVFR AND A FEW AREAS OF IFR CEILINGS AND VISIBILITIES IN SHOWERS
AND THUNDERSTORMS. VISIBILITIES WILL BE REDUCED TO UNDER A QUARTER
MILE IN HEAVY RAINS OVER ISOLATED LOCATIONS. ACTIVITY BECOMING MORE
ISOLATED FROM THE EAST MONDAY AFTERNOON AS MOISTURE PLUME PUSHES OFF
FARTHER WEST FOR THE REMAINDER OF THE WEEK. BASICALLY SCT-BKN060
SCT-BKN 100-150 AND 200-250. LCL VRB25G37KT TSRAGS BKN030CB OVC080
IN HVY SHOWERS.

20-NOVLAN

&&

.FIRE DISCUSSION...
A MOIST AND UNSTABLE AIR  MASS CONTINUES OVER THE FIRE WX ZONES AGAIN
TODAY AS MOIST FLOW FROM THE SOUTH SOUTHEAST FLOWS INTO SOUTHERN NEW
MEXICO AND FAR WEST TEXAS TODAY AND MONDAY FROM THE SOUTH AND SOUTHEAST
WHILE AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE EAST.
THIS SCENARIO WILL RESULT IN FAIRLY GOOD CHANCES FOR THUNDERSTORMS
WITH A FEW STORMS PRODUCING LOCALLY HEAVY RAINS AND FLOODING. HIGH
PRESSURE ALOFT WILL MOVE BACK INTO OUR AREA CAUSING SOME DECREASE
IN THUNDERSTORM COVERAGE THE REMAINDER OF THE WEEK. THE MIN RH FIELD
WILL RANGE FROM 30% TO 35% IN THE LOWLANDS SUNDAY AND MONDAY AND NEAR
40% IN THE GILA WILDERNESS AND 65% TO 70% IN THE SACRAMENTOS. THE HAINES
INDEX FOR THE MOST PART WILL CONTINUE IN THE 3 CATEGORY ALL AREAS SUNDAY
AND MONDAY.

20-NOVLAN

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74  94  75  96  77 /  50  30  30  10  10
SIERRA BLANCA TX        70  93  71  94  73 /  50  20  20  10  10
LAS CRUCES              73  93  73  96  75 /  50  30  30  10  10
ALAMOGORDO              70  94  71  95  73 /  50  20  30  10  20
CLOUDCROFT              49  68  50  70  52 /  60  40  30  20  30
TRUTH OR CONSEQUENCES   70  92  71  93  73 /  50  30  40  20  20
SILVER CITY             61  81  63  83  62 /  60  50  50  30  30
DEMING                  71  93  72  94  74 /  60  30  40  20  20
LORDSBURG               70  92  71  94  73 /  70  40  50  30  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

14/20
Hazardous weather outlook, Jul 24, 11:15 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1115 AM MDT SUN JUL 24 2011

NMZ022>025-030>032-TXZ055-056-251715-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1115 AM MDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT.

DEEP MONSOONAL MOISTURE REMAINS OVER THE BORDERLAND TODAY WITH THIS
MORNINGS SOUNDING SHOWING OVER 1.5 INCHES OF PRECIPITABLE WATER. IN
ADDITIONS THE SOUNDING CONTINUED TO SHOW LIGHT WINDS ALOFT AND
MODERATE INSTABILITY. ALOFT SATELLITE AND FORECAST MODEL DATA SHOW A
DISTURBANCE TRACKING W/NE JUST SOUTH OF THE U.S./MEXICO BORDER
TOWARD THE BOOTHEEL OF NM.  ALL THIS MEANS THAT AFTERNOON HEATING...
UPSLOPE FLOW...OUTFLOW BOUNDARIES...AND INSTABILITY ALOFT WILL HELP
TO GENERATE SCATTERED TO POSSIBLY NUMEROUS STORMS AREA WIDE LATER
TODAY AND THROUGH THE OVERNIGHT PERIOD. SLOW STORM MOTION AND DEEP
MOISTURE WILL LIKELY RESULT IN AREAS OF HEAVY RAIN...AND THE
POTENTIAL FOR ISOLATED FLASH FLOODING. THE AREA THAT APPEARS FAVORED
FOR THE HEAVIEST RAIN AND GREATER FLASH FLOOD LIKELIHOOD WOULD BE
THE SOUTHWESTERN PORTIONS OF THE AREA...NAMELY LUNA...HIDALGO...AND
GRANT COUNTIES. RAINFALL AMOUNTS WILL GENERALLY BE IN THE .10 TO .50
INCH RANGE...BUT MAY EXCEED 2 INCHES OVER VERY ISOLATED LOCATIONS
RESULTING IN FLASH FLOODING. A FEW STORMS MAY ALSO PRODUCE SMALL
HAIL AND WIND GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HIGH PRESSURE IS FORECAST TO SAG SOUTH OVER WEST TEXAS AND AND
EASTERN NEW MEXICO BEGINNING MONDAY. THIS SHOULD SHOVE THE DEEPER
MOISTURE WEST INTO WESTERN NEW MEXICO AND EASTERN ARIZONA. THUS
EXPECT SOME REDUCTION IN STORMS EAST OF THE RIO GRAND TUESDAY
ONWARD...WITH HIGHER CHANCES FOR STORMS...AND WIDER COVERAGE
CONTINUING WEST OF THE RIO GRANDE FOR THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO LOCAL LAW ENFORCEMENT AND THIS OFFICE.

BIRD

In the hours before

Special weather statement, Jul 24, 2:09 PM MDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
209 PM MDT SUN JUL 24 2011

NMZ022-242100-
SOUTHWEST MOUNTAINS/LOWER GILA REGION NM-
209 PM MDT SUN JUL 24 2011

...STRONG THUNDERSTORMS THREATENING NORTHWESTERN GRANT COUNTY THROUGH
300 PM MDT...

AT 202 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 16 MILES WEST OF BUCKHORN...MOVING WEST AT 5
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  MULE CREEK...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

MACBLAIN
Special weather statement, Jul 24, 3:02 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
302 PM MDT SUN JUL 24 2011

NMZ022>025-030>032-TXZ055-056-250315-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
302 PM MDT SUN JUL 24 2011

...SCATTERED STRONG THUNDERSTORMS WITH HEAVY DOWNPOURS EXPECTED
THROUGH LATE EVENING...

AN EXTREMELY MOIST AIR MASS COMBINED WITH DAYTIME HEATING AND
A NEARBY UPPER LEVEL DISTURBANCE WILL PRODUCE NUMEROUS
THUNDERSTORMS ACROSS THE REGION THROUGH LATER THIS EVENING. STORMS
HAVE ALREADY PRODUCED AS MUCH AS TWO INCHES OF RAIN IN AN HOUR
OVER PORTIONS OF THE GILA WILDERNESS. IN ADDITION TO THE HEAVY
RAIN AND LOCAL FLOODING THREAT...AREAS WEST OF THE RIO GRANDE
COULD HAVE ISOLATED SEVERE THUNDERSTORMS WITH HAIL TO ONE INCH...
WIND GUSTS TO 60 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.

PERSONS TRAVELING ON ROADS WITH LOW WATER CROSSINGS SHOULD BE ON
THE LOOKOUT FOR FLOODING. REMEMBER NEVER DRIVE INTO WATER OF
UNKNOWN DEPTH COVERING A ROAD.  TURN AROUND...DON'T DROWN.

MACBLAIN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:50 PM MDTAreal Flood AdvisoryEPZLuna115 min
Jul 24, 1:15 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Jul 24, 1:20 PM MDTAreal Flood AdvisoryEPZOtero115 min
Jul 24, 1:47 PM MDTFlash Flood WarningEPZGrant118 min
Jul 24, 2:45 PM MDTAreal Flood AdvisoryEPZGrant60 min
Jul 24, 4:04 PM MDTAreal Flood AdvisoryEPZOtero116 min
Jul 24, 4:22 PM MDTSevere Thunderstorm WarningEPZHidalgo38 min
Jul 24, 4:46 PM MDTAreal Flood AdvisoryEPZHidalgo16 min
Jul 24, 4:54 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Jul 24, 5:09 PM MDTFlash Flood WarningEPZGrant3 hr

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.